# SDR 29GA2016102400001

- Difficulty date: October 23, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N303AG
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 36,417 hours, 40,331 cycles
- Engine: Ge CT79B
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pushrod
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT INBOARD GEAR DOOR REMAINED DOWN DURING FLIGHT.  R & R THE  PUSH ROD IAW AMM 32-12-15, OPS CHECKED GOOD.
